Title

Extended Cauchy equations for the refractive indices of liquid crystals

Authors

Authors

J. Li;S. T. Wu

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Appl. Phys.

Keywords

DISPERSIONS; BIREFRINGENCE; Physics, Applied

Abstract

The extended Cauchy equations are derived based on the Vuks equation for describing the wavelength- and temperature-dependent refractive indices of liquid crystal compounds and mixtures. This model fits experimental data well in the off-resonance spectral region. Correlations between the Cauchy coefficients for the nematic and isotropic phases are derived and validated by experiments. (C) 2004 American Institute of Physics.

Journal Title

Journal of Applied Physics

Volume

95

Issue/Number

3

Publication Date

1-1-2004

Document Type

Article

Language

English

First Page

896

Last Page

901

WOS Identifier

WOS:000188281800015

ISSN

0021-8979

Share

COinS